Doctor insights on:
Tetanus Shot Side Effects Adults
2 or 3 days: 2 or 3 days.Get a more detailed answer ›
Pain and swelling: Most of the time, side effects are a mild swelling and a dull ache that sets in later that day and continues for 2-3 days afterwards. Sometimes a fever develops that night or the next day. Other shots may have delayed side effects but the tetanus vaccine side effects set in fairly quickly. ...Read more
Yesterday i had a tetanus shot, I am having side effects. Are there some helpful remedies or tips to deal with these?
As an adult who has never received a tetanus shot in my lifetime, would it be safe to get one now, or could there be adverse reactions?
Tetanus: Tetanus is a disease causes by a bacteria called clostridium tetani. It is characterized by paralysis of the muscles including the diaphragm muscle which could be life threatening even leading to death. Tetanus can be easily prevented by taking a tetanus vaccine. The common side effects can be injection site reaction, pain and fever (with a combination vaccine), rarely an allergic reaction. ...Read moreSee 2 more doctor answers
Got a tetanus shot three days ago. Since then I've had a fever and severe headache. Is this a side effect and what can I take for it?
Feeling muscle weakness and mild pain throughout body, two days after Tetanus shot. Is it a side effect?
T Tetanus t: Sometimes the tetanus vaccine can cause mild side effects which may include soreness, redness, or swelling at the site of the injection, fever, headache or body aches and fatigue. These can be managed using NSAIDS and should resolve in a day or two. Hope you feel better soon. ...Read moreSee 1 more doctor answer
Stepped on side of nail and I don't think it it went through. Looks like a flat blood blister. Had tetanus shot about 3yr ago. Should I be worried?
About 48 hours ago I stepped on a rusty nail went went to inches in my foot hip replacement on the same side so I had a tetanus shot 12 years ago do I?
I stepped on a deck screw about a week ago. I have had the tetanus shot update and yesterday I was put on Doxycycline Hyclate 100mg 2x/day and now I noticed that I now have a very itchy red streak from the wound point in my foot to the side if my arch, i
Lymphangitis: Lymphangitis is a condition in which the lymphatic system has become infected (usually a streptococcal infection) , resulting in red streaks which form from the primary lesion. Treatment consists of antibiotics, anti-inflammatory medication and pain management. ...Read moreSee 1 more doctor answer
Booster every ten: After an initial series, boosters are given every ten years unless one has a dirty wound in which case the interval may be shortened. There is very little harm in getting an early dose. Tetanus vaccine is often combined with diphtheria and activated pertussis (whooping cough) vaccines. Dtap and tdap. ...Read more
- Talk to a doctor online
- Side effects of tetanus pertussis shot in adults
- Side effects of tetanus booster shot in adults
- Side effects of tetanus and pertussis shot
- Side effects of tetanus pertussis shot
- What are the side effects of a tetanus shot?
- Tetanus shot side effects in children
- Anti tetanus shot side effects
- Tetanus shot side effects lump
- Side effects from tetanus shot in adults